Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 13, 2021, 5:13 PM CDT for Oktibbeha County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 5:13 PM CDT (22:13 UTC)
- Expired
- Jun 13, 2021, 5:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 66 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3480 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
155
WWUS84 KJAN 132213
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
513 PM CDT Sun Jun 13 2021
MSZ029-030-032-033-132245-
Oktibbeha MS-Clay MS-Choctaw MS-Webster MS-
513 PM CDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW...
NORTHWESTERN OKTIBBEHA...NORTHEASTERN WEBSTER AND WESTERN CLAY
COUNTIES UNTIL 545 PM CDT...
At 513 PM CDT, Meteorologists were tracking a strong thunderstorm
near Montpelier, moving south at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Cumberland and Clarkson around 525 PM CDT.
Pheba around 530 PM CDT.
Maben around 535 PM CDT.
Mathiston around 540 PM CDT.
Sherwood around 545 PM CDT.
Other locations impacted by this storm include Mantee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, north central and northeastern Mississippi.
LAT...LON 3377 8892 3340 8887 3341 8920 3374 8915
3374 8904 3375 8903 3376 8893 3377 8893
TIME...MOT...LOC 2213Z 000DEG 23KT 3370 8904
$$
GRGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 13, 4:26 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 13, 4:26 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Jackson MS 426 PM CDT Sun Jun 13 2021 .DISCUSSION... Through Tonight: In the near-term, focus remains several ongoing clusters of strong to severe thunderstorms moving south across our forecast area. Early afternoon temperature and moisture profiles indicated around 5000 J/kg of MUCAPE and 1400 J/kg of DCAPE in place over the region, and storms so far this afternoon have responded accordingly. Quickly growing pulse storms with the potential for microbursts and some hail will continue into the early evening as these storms coalesce along developing cold pools and race southward. With the loss of daytime heating, the severe threat should quickly diminish this evening. Another warm, humid night is on tap as there has really not been any air mass replacement today. This may also lead to some patches of fog where today's rain has left humidity too high to mix out before sunset. /NF/ Monday through Sunday: For the rest of the week and into next weekend, there haven't been many changes in forecast reasoning. Starting off the new work week, the flow aloft will become northerly as a stout ridge over the Rockies amplifies and tilts eastward. A sequence of shortwave troughs rounding the ridge axis and diving south will reinforce a generally drier pattern, while at the surface a weak "cold" front arriving Tuesday into Wednesday will be marked by lower dew points and higher surface pressure. POPs will be focused along the Gulf Coast in the first half of the week, trending to below mentionable values on Thursday. Guidance remains in fairly decent agreement with this overall pattern, and a consensus blend of forecast elements looked reasonable. Before the front arrives, daytime max temps in into the mid-90s can be expected on Monday and Tuesday. Combined with lingering humidity, dangerous heat conditions are possible mainly south of I-20 on Monday and could develop again in far southern parts of the area on Tuesday. Will introduce a mention of "Elevated" heat stress conditions in the Hazardous Weather Outlook text and graphics for tomorrow, and evaluate the need for a possible Heat Advisory with the next forecast issuance. For the back half of the work week, the upper-level flow looks to break down some as the axis continues to shear and tilt to the east and a deeper trough dives into the Upper Midwest region. While all this is going on in the westerlies, a broad area of showers and storms over the Bay of Campeche in the southwestern Gulf of Mexico should continue to wobble in that vicinity for a few days before slowly advancing northward and possibly organizing into a Tropical Depression. NHC currently gives the area of storms around a 50 percent chance for Tropical Depression development during the next 5 days. These broad systems are hard to predict in fine detail, but the environment will generally support some organization over the next few days. That potential will have to be monitored, but it is still too early to pin down any potential impacts around the central Gulf Coast region. Have continued to trend the chances for rain (possibly heavy) and stronger winds slightly higher closer to the Gulf Coast next weekend. Stay tuned for updates throughout the week, especially if traveling along the Gulf Coast late this week and early next week. /NF/ && .AVIATION... 18Z TAF discussion: Although VFR conditions will prevail through the period, isolated to scattered showers and thunderstorms will develop this afternoon and linger into the evening. Where these storms occur, brief IFR conditions can be expected with strong and gusty winds./GG/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 75 93 72 94 / 28 26 9 6 Meridian 72 93 69 94 / 25 31 9 7 Vicksburg 75 94 72 95 / 27 20 8 6 Hattiesburg 74 94 73 94 / 41 43 19 22 Natchez 74 93 73 95 / 30 34 14 15 Greenville 75 93 72 93 / 19 5 1 2 Greenwood 73 93 70 93 / 27 6 1 2 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/GG
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1129 AM CDT Sun Jun 13 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-141630- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ026>033-039-141630- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Noxubee- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ036>038-043>046-049>052-056>058-141630- Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ042-047-048-053>055-059>066-072>074-141630- Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 13, 4:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 2 N BAILEY 32.50N 88.73W
06/13/2021 LAUDERDALE MS PUBLIC
ROOF BLOWN OFF HOUSE ON GUM LOG RD.
&&
LPSpecial weather statement, Jun 13, 4:46 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
446 PM CDT Sun Jun 13 2021
MSZ043-048-049-132245-
Hinds MS-Rankin MS-Madison MS-
446 PM CDT Sun Jun 13 2021
...GUSTY THUNDERSTORM OUTFLOW MOVING INTO THE JACKSON METRO AREA...
At 445 PM CDT, Meteorologists were tracking gusty winds along a line
extending from near Cameron to near Pelahatchie to White Oak.
Movement was southwest at 30 mph.
Winds in excess of 40 mph will be possible with this line.
Locations impacted include...
Jackson, Pearl, Madison, Ridgeland, Brandon, Canton, Byram, Flowood,
Richland, Star, Florence, Pelahatchie, Leesburg, Pocahontas,
Farmhaven, Goshen Springs, Sharon, Cameron, Way and Piney Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Mississippi.
LAT...LON 3205 9023 3220 9030 3264 9031 3264 9029
3266 9028 3267 9020 3268 9018 3269 9014
3270 9013 3270 9010 3275 9004 3282 9002
3284 8999 3288 8997 3288 8974 3262 8975
3258 8978 3245 8975 3205 8973
TIME...MOT...LOC 2145Z 065DEG 26KT 3287 8982 3237 8985 3206 8966
DLSpecial weather statement, Jun 13, 5:00 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
500 PM CDT Sun Jun 13 2021
MSZ055-132300-
Simpson MS-
500 PM CDT Sun Jun 13 2021
...GUSTY THUNDERSTORM OUTFLOW MOVING ACROSS SIMPSON COUNTY...
At 459 PM CDT, Meteorologists were tracking gusty winds along a line
extending from near Martinville to near Mount Olive.
Movement was west at 30 mph.
Winds in excess of 40 mph will be possible with this line.
Locations impacted include...
Magee, Mendenhall, Pinola, Union, Sanatorium, Martinville, Shivers,
Harrisville, D'Lo and Braxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, south central and southeastern Mississippi.
LAT...LON 3177 9013 3177 9011 3179 9011 3179 9014
3180 9015 3183 9013 3184 9016 3186 9013
3189 9014 3191 9017 3193 9017 3194 9020
3195 9019 3201 9023 3202 9022 3204 9025
3205 9023 3205 8979 3178 8966 3175 9012
TIME...MOT...LOC 2159Z 064DEG 28KT 3204 8980 3179 8966
DLSpecial weather statement, Jun 13, 5:08 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
508 PM CDT Sun Jun 13 2021
MSZ027-036-132300-
Carroll MS-Holmes MS-
508 PM CDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT HOLMES AND SOUTHERN CARROLL
COUNTIES UNTIL 600 PM CDT...
At 508 PM CDT, Meteorologists were tracking a strong thunderstorm
over Emory, or 8 miles southeast of Black Hawk, moving south at 30
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Bowling Green around 520 PM CDT.
Durant around 530 PM CDT.
Lexington around 535 PM CDT.
Franklin around 545 PM CDT.
Goodman around 550 PM CDT.
Other locations impacted by this storm include West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and north central Mississippi.
LAT...LON 3332 8967 3326 8971 3326 8972 3320 8976
3319 8978 3318 8978 3316 8979 3314 8979
3311 8982 3310 8982 3289 8996 3329 9033
3342 8979
TIME...MOT...LOC 2208Z 018DEG 24KT 3326 8989
GRGLocal storm report, Jun 13, 5:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 2 NW MILL CREEK 31.72N 88.99W
06/13/2021 JONES MS EMERGENCY MNGR
TREE ON HOME NO INJURIES BUT ENTRAPMENT ON
POOLE CREEK ROAD.
&&
LPSpecial weather statement, Jun 13, 5:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
513 PM CDT Sun Jun 13 2021
MSZ029-030-032-033-132245-
Oktibbeha MS-Clay MS-Choctaw MS-Webster MS-
513 PM CDT Sun Jun 13 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW...
NORTHWESTERN OKTIBBEHA...NORTHEASTERN WEBSTER AND WESTERN CLAY
COUNTIES UNTIL 545 PM CDT...
At 513 PM CDT, Meteorologists were tracking a strong thunderstorm
near Montpelier, moving south at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Cumberland and Clarkson around 525 PM CDT.
Pheba around 530 PM CDT.
Maben around 535 PM CDT.
Mathiston around 540 PM CDT.
Sherwood around 545 PM CDT.
Other locations impacted by this storm include Mantee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, north central and northeastern Mississippi.
LAT...LON 3377 8892 3340 8887 3341 8920 3374 8915
3374 8904 3375 8903 3376 8893 3377 8893
TIME...MOT...LOC 2213Z 000DEG 23KT 3370 8904
GRGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:21 PM CDT | Special Weather Statement | JAN | Kemper | 54 min |
| Jun 13, 12:07 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Jun 13, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 45 min |
| Jun 13, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 50 min |
| Jun 13, 1:59 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Jun 13, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Jun 13, 2:23 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 52 min |
| Jun 13, 2:36 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Jun 13, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 48 min |
| Jun 13, 2:48 PM CDT | Special Weather Statement | JAN | Winston | 57 min |
| Jun 13, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Neshoba, Newton | 63 min |
| Jun 13, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 44 min |
| Jun 13, 3:20 PM CDT | Special Weather Statement | JAN | Oktibbeha | 40 min |
| Jun 13, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 31 min |
| Jun 13, 3:33 PM CDT | Special Weather Statement | JAN | Webster | 27 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 67 min |
| Jun 13, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 67 min |
| Jun 13, 3:51 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jun 13, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 66 min |
| Jun 13, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 49 min |
| Jun 13, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 29 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 63 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 78 min |
| Jun 13, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 56 min |
| Jun 13, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 62 min |
| Jun 13, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 44 min |
| Jun 13, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 60 min |
| Jun 13, 4:46 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 59 min |
| Jun 13, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar | 66 min |
| Jun 13, 5:00 PM CDT | Special Weather Statement | JAN | Simpson | 60 min |
| Jun 13, 5:08 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| Jun 13, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 48 min |
| Jun 13, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 44 min |
| Jun 13, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 34 min |
| Jun 13, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 58 min |
| Jun 13, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 28 min |
| Jun 13, 3:01 PM CDT | Special Weather Statement | JAN | Morehouse | 59 min |
| Jun 13, 5:40 PM CDT | Special Weather Statement | JAN | Caldwell | 35 min |
| Jun 13, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 32 min |
| Jun 13, 1:54 PM CDT | Special Weather Statement | JAN | Chicot | 36 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.